# SDR CALA2025010601805

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 96,058 hours, 22,778 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

-SLIDE ARMED- LIGHTS AT DOORS 4L AND 4R ARE FLICKERING / NOT CON SISTENTLY ILLUMINATED ADJUSTED PROX SWITCH FOR BOTH PASSENGER DOORS 4L AND 4R REF AMM TASK 52-71-00-825-001. SLIDE LIGHTS ILLUMINATE WHEN ARMED AS NORMAL.
